Generic Name: cetirizine hydrochloride
Dosage Kind: children’s syrup
- Active active ingredient (in each 5 mL teaspoonful).
- Cetirizine HCl 5 mg
Temporarily eases these symptoms due to hay fever or other upper respiratory allergic reactions:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
Table of Zyrtec Dosing for Children
- use only with enclosed dosing cup
|adults and children 6 years and over||1 teaspoonful (5 mL) or 2 teaspoonfuls (10 mL) once daily depending upon severity of symptoms; do not take more than 2 teaspoonfuls (10 mL) in 24 hours.|
|adults 65 years and over||1 teaspoonful (5 mL) once daily; do not take more than 1 teaspoonful (5 mL) in 24 hours.|
|children 2 to under 6 years of age||1/2 teaspoonful (2.5 mL) once daily. If needed, dose can be increased to a maximum of 1 teaspoonful (5 mL) once daily or ½ teaspoonful (2.5 mL) every 12 hours. Do not give more than 1 teaspoonful (5 mL) in 24 hours.|
|children under 2 years of age||ask a doctor|
|consumers with liver or kidney disease||ask a doctor|
Do not use if you have actually ever had an allergy to this item or any of its active ingredients or to an antihistamine including hydroxyzine.
Ask a doctor prior to use if you have liver or kidney disease. Your doctor needs to identify if you need a different dosage.
Ask a doctor or pharmacist before use if you are taking tranquilizers or sedatives.
When utilizing this product
- drowsiness might happen
- quit alcohol
- alcohol, sedatives, and tranquilizers might increase sleepiness
- be careful when driving an automobile or operating machinery
Stop use and ask a doctor if an allergy to this product happens. Seek medical help right away.
If pregnant or breast-feeding:
- if breast-feeding: not advised
- if pregnant: ask a health specialist before use
Stay out of reach of children. In case of overdose, get medical assistance or call a Toxin Nerve center right away. (1-800-222-1222).
- store in between 20° to 25°C (68° to 77°F). do not use if container is opened; or if bottle wrap or foil inner
- seal printed with “Safety Seal ®” is broken or missing out on
- see bottom panel for lot number and expiration date
anhydrous citric acid, flavors, propylene glycol, purified water, salt benzoate, sorbitol service, sucralose.
PRIMARY DISPLAY PANEL
Children’s ZYRTEC ®
- Cetirizine HCl
- 1 mg/mL oral solution
Indoor & Outdoor Allergies
24 hour Relief of
2 yrs. & older
Dye-Free – Sugar-Free
- 4 FL OZ (118 mL).
- Dosing Cup Included.
We are sorry that this post was not useful for you!
Let us improve this post!
Tell us how we can improve this post?